# SDR SIMA200206508

- Difficulty date: February 14, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, CORROSION WAS FOUND ON FORWARD DIGITAL STATION 163 AND BL 0.0 THAT WAS BEYOND SRM LIMITS.  FABRICATED REPAIR DOUBLER, WORK DONE IAW EMB GST-0508/02, EMB145 SRM 145/1142, REV 17, STANDARD PRACTICES AND CPM 51-21-04, 51-21-05.  (M)
